| Catalog Number |
ARS741701 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Subluxation (4525)
| Date of Event |
02/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between december 2013 ¿ february 2024.During the review of the report, it was identified that on (b)(6) 2024, a patient required revision surgery due to dislocation/subluxation, which was not previously reported to the manufacturer.
Additional Manufacturer Narrative
The reported event that one patient required revision surgery due to dislocation/subluxation could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
Additional Manufacturer Narrative
Please note correction to d3 and g1 (manufacturer entity and legal manufacturer).Additionally, please note that the fda registration number should be 0001649390 - te (blooming).The reported event that could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number were not communicated.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between december 2013 ¿ february 2024.During the review of the report, it was identified that on february 19, 2024, a patient required revision surgery due to dislocation/subluxation, which was not previously reported to the manufacturer.